MAUDE Adverse Event Report: STRYKER GMBH T2 ANKLE - ANKLE ARTHRODESIS NAIL, LEFT D10X200MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ANKLE - ANKLE ARTHRODESIS NAIL, LEFT D10X200MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18181020S
Medical Device Problem Codes Positioning Failure (1158); Malposition of Device (2616)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "during surgery to insert a t2 ankle nail, a 4.2 mm drill bit broke at both the proximal and distal fixation screw insertion sites after coming into contact with the nail.This resulted in the breakage of two drill bits.As the hospital had a gmma4 fixation drill of the same diameter in stock, this was used as a substitute to complete the operation.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
T2 ANKLE - ANKLE ARTHRODESIS NAIL, LEFT D10X200MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24807298
Report Number0008031020-2026-00538
Device Sequence Number18526038
Product Code HSB
UDI-Device Identifier04546540673282
UDI-Public(01)04546540673282(17)290331(10)K1B2D32
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18181020S
Device Lot NumberK1B2D32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown